Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics and Stochastic Analysis
Volume 14, Issue 3, Pages 283-292
http://dx.doi.org/10.1155/S1048953301000247

On the “freezing” method for nonlinear nonautonomous systems with delay

Ben Gurion University of the Negev, Department of Mathematics, PO Box 653, Beer-Sheva 84105, Israel

Received 1 December 1998; Revised 1 January 2000

Copyright © 2001 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Michael I. Gil', “On the “freezing” method for nonlinear nonautonomous systems with delay,” Journal of Applied Mathematics and Stochastic Analysis, vol. 14, no. 3, pp. 283-292, 2001. https://doi.org/10.1155/S1048953301000247.